MathSciNet Relay Station
MathSciNet bibliographic data
MR2328845 46E35 (41A15 46N40 65D05 65D07 65D10)
Arcangéli, Rémi; López de Silanes, María Cruz; Torrens, Juan José An extension of a bound for functions in Sobolev spaces, with applications to $(m,s)$-spline interpolation and smoothing. Numer. Math. 107 (2007), no. 2, 181–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement